Proceedings of the Japan Academy, Series A, Mathematical Sciences

On a Diophantine equation

Saburô Uchiyama

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 55, Number 9 (1979), 367-369.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195517117

Digital Object Identifier
doi:10.3792/pjaa.55.367

Mathematical Reviews number (MathSciNet)
MR555066

Zentralblatt MATH identifier
0455.10008

Subjects
Primary: 10B10

Citation

Uchiyama, Saburô. On a Diophantine equation. Proc. Japan Acad. Ser. A Math. Sci. 55 (1979), no. 9, 367--369. doi:10.3792/pjaa.55.367. https://projecteuclid.org/euclid.pja/1195517117


Export citation

References

  • [1] W. Ljunggren: Uber die unbestimmte Gleichung Ax2—By^—C, Archiv for Math, og Naturvid. (oslo), 41, nr. 10 (1938).
  • [2] W. Ljunggren: Zur Theorie der Gleichung x2+l=Dyi. Avh. det Norske Vid.-Akad. Oslo. I. Mat.-Naturvid. Klasse, nr. 5 (1942).
  • [3] W. Ljunggren: Ein Satz uber die diophantische Gleichung Ax2—i?#4=C(C=l,2, 4). Tolfte Skandinaviska Matematikerkongressen i Lund (1953), pp. 188-194.